Alert archive / Virginia / Special Weather Statements in 2015

Special Weather Statement, NWS Blacksburg, VA

August 4, 2015Campbell County, Virginia

NWS Blacksburg, VA issued this special weather statement at Aug 4, 2015, 4:15 PM EDT for Campbell County, Virginia. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2015, 4:15 PM EDT (20:15 UTC)
Expired
Aug 4, 2015, 4:45 PM EDT
In force
30 min
Issued by
NWS Blacksburg, VA

County Campbell County, VA

The radar

The Roanoke radar (KFCX), 93 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 4:34 PM EDTHAIL 16 Nne Hurt, VATRAINED SPOTTER REPORTS HAIL OF QUARTER SIZE ALONG WARDS ROAD IN ALTAVISTA, VA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.3 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2015-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 346 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2015-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
346 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1238 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

190 
WWUS81 KRNK 042015
SPSRNK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
415 PM EDT TUE AUG 4 2015
 
VAZ045-042045-
CAMPBELL-
415 PM EDT TUE AUG 4 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CAMPBELL COUNTY...

AT 415 PM EDT...A STRONG THUNDERSTORM WAS NEAR ALTAVISTA...MOVING
EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALTAVISTA...
HURT...
HODGES...
AND GLADYS. 

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3707 7915 3707 7918 3706 7919 3706 7920
      3710 7920 3712 7921 3711 7922 3710 7922
      3710 7924 3713 7925 3711 7928 3710 7930
      3714 7934 3712 7935 3714 7939 3721 7934
      3720 7905
TIME...MOT...LOC 2015Z 284DEG 18KT 3717 7934 
$$

RS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 4, 3:53 PM EDT, 22 minutes earlier.

Area forecast discussion, Aug 4, 3:53 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
353 PM EDT TUE AUG 4 2015

.SYNOPSIS...
A WEAK COLD FRONT WILL STALL ACROSS THE CAROLINAS WEDNESDAY. THIS
WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO OUR FORECAST
THROUGH MIDWEEK. AN AREA OF LOW PRESSURE IS EXPECTED TO FORM ALONG
THE FRONT THURSDAY AND MOVE NORTHEAST ACROSS THE MID ATLANTIC
REGION FRIDAY... WITH A MUCH BETTER CHANCE FOR WIDESPREAD
THUNDERSTORMS THROUGH THE END OF THE WORKWEEK.

&&

.NEAR TERM /THROUGH WEDNESDAY/...

CONVECTION HAS DEVELOPED AHEAD OF A COLD FRONT APPROACHING FROM THE
NORTHWEST. THIS ACTIVITY WILL CONTINUE TO DEVELOP AND MOVE ACROSS
THE REGION THIS EVENING WITH THE GREATEST COVERAGE OF STORMS
EXPECTED TO BE EAST OF THE BLUE RIDGE WHERE THE INSTABILITY IS
GREATEST. SEVERE PARAMETERS ARE MARGINAL SO EXPECT SOME STRONGER
STORMS TO PULSE UP AND PRODUCE HAIL AND GUSTY WINDS. THIS
ACTIVITY WILL TAPER OFF WITH THE LOSS OF HEATING AFTER SUNSET. THE
FRONT WILL NOT PASS CLEANLY THROUGH THE REGION AND WILL SERVE AS A
TRIGGER FOR ANOTHER ROUND OF SCATTERED THUNDERSTORMS TOMORROW
AFTERNOON AS UPPER LEVEL SHORT WAVE ENERGY APPROACHES FROM THE
WEST. INSTABILITY AND DYNAMICS ARE LIMITED TOMORROW SO EXPECTING
GENERAL THUNDERSTORMS WITH A LOW SEVERE THREAT.

TEMPERATURES WILL BE QUITE SIMILAR TO READINGS WE HAVE SEEN OF
LATE WITH MINS TONIGHT AROUND 70 EAST OF THE RIDGE TO LOW/MID 60S
WEST...AND HIGHS WEDNESDAY LOWER 90S EAST TO MIDDLE 80S WEST.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
AS OF 430 AM EDT TUESDAY...

BY THURSDAY MORNING...SHORT WAVE WILL BE COMING OUT OF THE MID
MISSISSIPPI VALLEY. THIS FEATURE WILL CROSS THE FORECAST AREA ON
THURSDAY NIGHT.

SURFACE TO 850 MB BACK TO THE SOUTH AND POSSIBLY THE SOUTHEAST ON
THURSDAY AHEAD OF THE LOW PRESSURE SYSTEM TRACKING ALONG THE FRONT.
THIS FLOW WOULD BE ADVECTING IN PRECIPITABLE WATER VALUES IN THE 1.5
TO 2.0 INCH RANGE. WILL BE INCREASING PROBABILITY OF PRECIPITATION
AND FORECAST RAINFALL AMOUNTS.

BY FRIDAY MORNING...THE LOW WILL BE OVER SOUTHEAST VIRGINIA AND THE
WINDS WILL BE OUT OF THE NORTHWEST IN OUR COUNTY WARNING AREA. THIS
POSITION IS A COMPROMISE BETWEEN THE FARTHER NORTH BUT SLOWER NAM
AND THE FASTER...YET FATHER SOUTH GFS AND IS ALSO CLOSER TO ECMWF
SOLUTION.

DIFFERENCES IN TIMING ALSO SHOW UP IN GUIDANCE FOR TEMPERATURES
WEDNESDAY NIGHT THROUGH FRIDAY. WILL STAY CLOSER TO COOLER VALUES IN
THE WEST AND NORTH FOR MAXIMUM TEMPERATURES ON THURSDAY AND ACROSS
THE FORECAST AREA ON FRIDAY DUE TO ALL THE CLOUDS EXPECTED IN THE
MORNING.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
AS OF 430 AM EDT TUESDAY...

OVERALL LARGE SCALE PATTERN DOES NOT CHANGE DURING THIS TIME FRAME.
UPPER TROF REMAINS OVER THE EAST. NEXT WEEK THE TROF WILL AMPLIFY
AND BRING A COLD FRONT THROUGH THE REGION AROUND DAY 7...TUESDAY.

AT THE SURFACE...HIGH PRESSURE BUILD IN BEHIND THE DEPARTING LOW ON
FRIDAY NIGHT AND SATURDAY. INCREASING SOUTHWEST FLOW RETURNS ON
MONDAY NIGHT AHEAD OF THE APPROACHING COLD FRONT. ALSO ANTICIPATING
SLIGHTLY WARMER 850 MB TEMPERATURES AHEAD OF THE FRONT ON MONDAY AND
TUESDAY. TEMPERATURES THROUGH THE PERIOD LOOK TO BE CLOSE TO
NORMAL.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
AS OF 215 PM EDT TUESDAY...

WEAK COLD FRONT IS MOVING THROUGH THE REGION THIS AFTERNOON AND
GENERATING SCATTERED SHOWERS AND THUNDERSTORMS. DO NOT EXPECT
EXTENSIVE COVERAGE SO WILL USE VCTS ALL SITES AND AMEND AS NEEDED
FOR SPECIFIC CELLS APPROACHING TAF SITES. OUTSIDE OF THIS
CONVECTIVE ACTIVITY CONDITIONS LOOK TO BE VFR.

POTENTIAL FOR FOG DEVELOPMENT OVERNIGHT IS ONCE AGAIN COMPLICATED
BY HOW MUCH MID/HIGH CLOUDS WILL DRIFT OVER FROM UPSTREAM
CONVECTION AND MODEL INDICATIONS FOR SOME LOW CLOUDS TO DEVELOP
OVERNIGHT IN LIGHT UPSLOPE WEST OF THE BLUE RIDGE BEHIND THE
FRONT. CURRENTLY BELIEVE THE SCALES TIP AWAY FROM FOG SO WILL NOT
INCLUDE ANY MENTION AT KBLF/KLWB/KBCB AND WILL INTRODUCE SOME BKN
MVFR CLOUDS TOWARD DAYBREAK. IF A TAF SITE GETS APPRECIABLE
RAINFALL FROM CONVECTION THIS AFTERNOON/EVENING OR ANTICIPATED
CLOUD DEVELOPMENT IS LESS THAN EXPECTED FOG WILL NEED TO BE ADDED
TO TAF SITES WEST OF THE BLUE RIDGE...POSSIBLY IFR/LIFR AT KLWB.

THE FRONT WILL NOT PASS CLEANLY THROUGH THE REGION AND WILL LINGER
TOMORROW AS UPPER LEVEL SHORT WAVE ENERGY APPROACHES FROM THE
WEST. THIS SHOULD LEAD TO ANOTHER ROUND OF SCATTERED SHOWERS AND
THUNDERSTORMS BY WEDNESDAY AFTERNOON. HOWEVER THE BULK OF THIS
ACTIVITY WILL BE BEYOND THIS TAF PERIOD SO WILL KEEP THE BACK END
OF THIS FORECAST DRY AND INDICATE VFR AT ALL SITES AFTER DAYBREAK.

WINDS WILL GENERALLY BE LIGHT WESTERLY TO NWLY THROUGH THE PERIOD
WITH SOME OCCASIONAL LOW END GUSTS.

EXTENDED AVIATION FORECAST...
MOSTLY VFR OUTSIDE OF ANY DEEP CONVECTION THROUGH THE PERIOD. A
FRONT WILL STALL ACROSS THE MID ATLANTIC BY LATE WEEK WHICH COULD
BRING A BIT MORE COVERAGE OF SHOWERS/THUNDERSTORMS THURSDAY AND
ESPECIALLY FRIDAY. THE THREAT OF SUB-VFR REMAINS LOW UNTIL
THURSDAY...EXCEPT FOR THE TYPICAL FOG POTENTIAL AT KLWB/KBCB EACH
MORNING BETWEEN 09-13Z.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...MBS
NEAR TERM...MBS
SHORT TERM...AMS
LONG TERM...AMS
AVIATION...MBS/PM
Hazardous weather outlook, Aug 4, 4:02 PM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
402 PM EDT TUE AUG 4 2015

NCZ001>006-018>020-VAZ007-009>020-022>024-032>034-043-WVZ042>044-507-
508-052015-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-HENRY-MERCER-SUMMERS-MONROE-
EASTERN GREENBRIER-WESTERN GREENBRIER-
402 PM EDT TUE AUG 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL
VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ035-044>047-058-059-052015-
AMHERST-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-
CHARLOTTE-
402 PM EDT TUE AUG 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA AND SOUTH
CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE PIEDMONT AND
SOUTHSIDE VIRGINIA LATE THIS AFTERNOON AND EVENING. SOME
THUNDERSTORMS WILL PRODUCE STRONG WINDS AND HAIL...AND ISOLATED
DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MBS

In the hours before

Special weather statement, Aug 4, 3:30 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
330 PM EDT TUE AUG 4 2015

VAZ034-042000-
BEDFORD-
330 PM EDT TUE AUG 4 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BEDFORD COUNTY...

AT 329 PM EDT...A STRONG THUNDERSTORM WAS NEAR SEDALIA...MOVING EAST
AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BIG ISLAND...
AND SEDALIA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3744 7936 3746 7956 3750 7956 3749 7954
      3751 7953 3752 7950 3753 7950 3755 7948
      3755 7947 3756 7945 3757 7937
TIME...MOT...LOC 1929Z 265DEG 24KT 3752 7954

RS
Special weather statement, Aug 4, 3:40 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
340 PM EDT TUE AUG 4 2015

VAZ034-042015-
BEDFORD-
340 PM EDT TUE AUG 4 2015

...A STRONG THUNDERSTORM WILL AFFECT
CENTRAL BEDFORD COUNTY...

AT 340 PM EDT...A STRONG THUNDERSTORM WAS NEAR D-DAY MEMORIAL...
MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER RURAL AREAS OF
CENTRAL BEDFORD COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3723 7960 3729 7960 3729 7930 3717 7938
TIME...MOT...LOC 1940Z 270DEG 16KT 3725 7954

RS
Local storm report, Aug 4, 3:56 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
356 PM EDT TUE AUG 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     1 NNE KING              36.29N 80.35W
08/04/2015                   STOKES             NC   PUBLIC

            MULTIPLE TREES DOWN

0347 PM     HAIL             1 NNW BIG ISLAND        37.55N 79.38W
08/04/2015  E1.00 INCH       BEDFORD            VA   TRAINED SPOTTER

0347 PM     TSTM WND DMG     1 NNW BIG ISLAND        37.55N 79.38W
08/04/2015                   BEDFORD            VA   TRAINED SPOTTER

            LARGE MAPLE TREE DOWN

&&

AMS
Special weather statement, Aug 4, 3:56 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
356 PM EDT TUE AUG 4 2015

VAZ034-035-045-042030-
CAMPBELL-BEDFORD-AMHERST-
356 PM EDT TUE AUG 4 2015

...A STRONG THUNDERSTORM WILL AFFECT
SOUTH CENTRAL AMHERST...NORTHERN CAMPBELL...CITY OF LYNCHBURG AND
EAST CENTRAL BEDFORD COUNTIES...

AT 355 PM EDT...A STRONG THUNDERSTORM WAS OVER GOODE...MOVING EAST AT
25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LYNCHBURG...
FOREST...
RUSTBURG...
LYNCHBURG CITY...
AND GOODE.

THIS INCLUDES LIBERTY UNIVERSITY AND LYNCHBURG AIRPORT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3728 7940 3737 7945 3749 7914 3726 7893
TIME...MOT...LOC 1955Z 258DEG 23KT 3734 7938

RS
Local storm report, Aug 4, 4:14 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BLACKSBURG VA
414 PM EDT TUE AUG 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     1 E KING                36.28N 80.34W
08/04/2015                   STOKES             NC   PUBLIC

            MULTIPLE TREES DOWN

&&

JMORROW
Special weather statement, Aug 4, 4:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
415 PM EDT TUE AUG 4 2015

VAZ045-042045-
CAMPBELL-
415 PM EDT TUE AUG 4 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CAMPBELL COUNTY...

AT 415 PM EDT...A STRONG THUNDERSTORM WAS NEAR ALTAVISTA...MOVING
EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALTAVISTA...
HURT...
HODGES...
AND GLADYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3707 7915 3707 7918 3706 7919 3706 7920
      3710 7920 3712 7921 3711 7922 3710 7922
      3710 7924 3713 7925 3711 7928 3710 7930
      3714 7934 3712 7935 3714 7939 3721 7934
      3720 7905
TIME...MOT...LOC 2015Z 284DEG 18KT 3717 7934

RS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 3:04 PM EDTSpecial Weather StatementRNKBotetourt26 min
Aug 4, 3:30 PM EDTSpecial Weather StatementRNKBedford30 min
Aug 4, 3:40 PM EDTSpecial Weather StatementRNKBedford35 min
Aug 4, 3:49 PM EDTSevere Thunderstorm WarningRNKAmherst43 min
Aug 4, 3:56 PM EDTSpecial Weather StatementRNKCity of Lynchburg34 min
Aug 4, 4:27 PM EDTSevere Thunderstorm WarningRNKCampbell, Halifax63 min
Aug 4, 4:31 PM EDTSevere Thunderstorm WarningRNKHenry, City of Martinsville39 min
Aug 4, 4:56 PM EDTSpecial Weather StatementRNKSmyth49 min
Aug 4, 5:20 PM EDTSpecial Weather StatementRNKHalifax25 min
Aug 4, 5:38 PM EDTSpecial Weather StatementRNKWythe52 min
Aug 4, 6:13 PM EDTSpecial Weather StatementRNKFloyd47 min
Aug 4, 6:27 PM EDTSpecial Weather StatementRNKPulaski, Wythe48 min
Aug 4, 3:07 PM EDTSpecial Weather StatementRNKStokes23 min

Nearby

Special Weather Statements in Virginia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.